MAUDE Adverse Event Report: STRAUB MEDICAL AG Rotarex; Thrombectomy & Atherectomy

STRAUB MEDICAL AG Rotarex; Thrombectomy & Atherectomy
Catalog Number 80237
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, a 60-year-old female patient underwent a thrombectomy and atherectomy procedure using a rotarex device in the superficial femoral artery (sfa).During the procedure, it was reported that the rotarex device lost aspiration functionality.The device was withdrawn from the patient and flushed, at which time an abnormality was observed at the catheter tip.The device was removed without difficulty.The procedure was subsequently completed successfully using an alternative device, specifically a laser.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: no physical sample / images / videos were received.A physical investigation was not possible.Due to no sample / images / videos received, the reported malfunction can not be confirmed.A clear root cause could not be identified but a damaged catheter represents a known inherent risk.Labeling review: as the reported event did not allege a labelling or use related issue, a labelling review is not required.H.4.Device manufacture date: unknown.B5, d2b (mcw; dqx), g3, h6 (component, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Rotarex
Common Device Name
Thrombectomy & Atherectomy
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ  SG 7323
Manufacturer (Section G)
Straub Medical AG
straubstrasse 12
ch-7323
wangs SG 73 23
SZ   SG 7323
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25764198
Report Number3008439199-2026-00240
Device Sequence Number9740463
Product Code MCW
UDI-Device Identifier07640142811862
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80237
Device Lot Number252483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight150 LB